# SDR 97ZZZX3374

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903FB
- Make and model: Emb EMB-110P1
- Aircraft serial: 110404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: E1436
- Condition: Cracked
- Location: Lt Mlg
- Component: Bfgoodrich, 31436
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INBOARD WHEEL HALF, BEAD AREA BROKE OFF (80 PERCENT).  A PIECE OF WHEEL HIT PROPELLER CAUSING LEFT PROPELLER BLADE DAMAGE.
